Lancaster EPrints

The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator.

Elton, Daniel M. (2004) The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator. Reviews in Mathematical Physics, 16 (10). pp. 1259-1290.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Reviews in Mathematical Physics
Additional Information: RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2393
Deposited By: ep_importer
Deposited On: 01 Apr 2008 09:02
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/2393

Actions (login required)

View Item